理论数学

Vol.4 No.1 (January 2014)

一类等时二阶系统解的有界性
Boundedness of Solutions for a Class of Second-Order Isochronous Periodic Systems

 

作者:

储晨晨 , 李哲晟 , 孙 泉 :南京工业大学海外教育学院,南京

江舜君 :南京工业大学理学院,南京

 

关键词:

解的有界性奇点小扭转定理Boundedness of Solutions Singularity Small Twist Theorem

 

摘要:

在本文中,我们将研究下面的二阶周期性系统:通过Ortega的小扭转定理,对做适当假设,我们得到拟周期解的存在性,从而得出所有解的有界性。

In this paper, we will study the following second-order periodic system:

Under some assumptions on the , by Ortega’s small twist theorem, we obtain the existence of quasi-periodic solutions and boundedness of all the solutions.


文章引用:

储晨晨 , 李哲晟 , 孙 泉 , 江舜君 (2014) 一类等时二阶系统解的有界性。 理论数学, 4, 38-46. doi: 10.12677/PM.2014.41007

 

参考文献

分享
Top